MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL ABUTMENT
Model Number HC335
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age at time of the event, weight, email address unknown / not provided.
 
Event or Problem Description
Doctor reported that healing collar could not be screwed during uncovering.A new healing collar was placed without any problems.Tooth site 14.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).One heal collar 3.5x3.5, 5mm (hc335) was returned for investigation.Visual evaluation of the as returned products identified some signs of use and damaged threads.Functional testing to recreate the reported event could be performed by using in-house compatible implant and the healing collar could not be threaded.Device history record (dhr) review was completed for the subject lot number 2019021179.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2019021179) was performed for similar event using keyword does not seat and no other similar complaint was identified.Therefore, based on the available information, device malfunction has occurred and the reported event was confirmed.

Brand Name
HEAL COLLAR 3.5X3.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12340731
Report Number0002023141-2021-02201
Device Sequence Number4632936
Product Code NHA
UDI-Device Identifier00889024014985
UDI-Public(01)00889024014985(17)240219(10)2019021179
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model NumberHC335
Device Catalogue NumberHC335
Device Lot Number2019021179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale